The inverse scattering problem for the Schrödinger equation of the line and a new class of solutions of the Korteweg–de Vries equation
Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 823-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_4_a12,
author = {O. M. Lomonosova},
title = {The inverse scattering problem for the {Schr\"odinger} equation of the line and a new class of solutions of the {Korteweg{\textendash}de} {Vries} equation},
journal = {Doklady Akademii Nauk},
pages = {823--826},
year = {1982},
volume = {264},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a12/}
}
TY - JOUR AU - O. M. Lomonosova TI - The inverse scattering problem for the Schrödinger equation of the line and a new class of solutions of the Korteweg–de Vries equation JO - Doklady Akademii Nauk PY - 1982 SP - 823 EP - 826 VL - 264 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a12/ LA - ru ID - DAN_1982_264_4_a12 ER -
%0 Journal Article %A O. M. Lomonosova %T The inverse scattering problem for the Schrödinger equation of the line and a new class of solutions of the Korteweg–de Vries equation %J Doklady Akademii Nauk %D 1982 %P 823-826 %V 264 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a12/ %G ru %F DAN_1982_264_4_a12
O. M. Lomonosova. The inverse scattering problem for the Schrödinger equation of the line and a new class of solutions of the Korteweg–de Vries equation. Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 823-826. http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a12/